# SDR CALA2025021400350

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BETWEEN STA 500F-500I LBL 21" ZEE CHANNEL UPPER SURFACE CORROSION REF AAR N/R 9937320 REMOVED AND REPLACED FWD CARGO LH Z-CHANNEL FROMSTA 500D TO 500I PER SRM 51-40-02-0G-0 AND DWG 143A7500 WORK ACCOMPLISHED BY V939559 SFR NO. 1038394 CREATED BY U388960
